# SDR IXXA05SMN104S

- Difficulty date: June 27, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Sta 1420.000
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, AFT LWR CARGO BILGE INTERIOR.- NR 4 DOOR INTERNAL SUPPORT CTR FITTING CRACKED, STA 1420.000.  REMOVED CRACKED FITTING IAW DC-8 SRM 51-1-21 PAGES 1 CLEANED, TREATED AND PRIMED AREA DC-8 SRM 51-1-8B. INSTALLED NEW FITTING IAW DC-8 SRM 51-1-21 PAGE 21.
